Export this Abstract | Print this Abstract | Add to my preferred Abstracts list | My preferred Abstracts list (0) | Back to Search
PROTON PUMP INHIBITOR-INDUCED SEVERE CUTANEOUS ADVERSE REACTION IN A MEDICAL CENTER
- At: 2019 FIP Congress in AbuDhabi (United Arab Emirates)
- Type: Poster
- By: LI, Chia Lin (China Taiwan)
- Co-author(s): Chia Lin Li: Department of Pharmacy, Linkou Chang Gung Memorial Hospital, Taiwan,
Li-Huei Chiang: Department of Clinical Pharmacy Service, Linkou Chang Gung Memorial Hospital, Taiwan,
Hui-Yu Chen: Department of Pharmacy, Linkou Chang Gung Memorial Hospital, Taiwan,
Tzu-Cheng Tsai: Department of Clinical Pharmacy Service, Linkou Chang Gung Memorial Hospital, Taiwan, ;Department of Long Term Care, Hsin Sheng College of Medical Care and Management, Taiwan,
Shin-Tarng Deng: Department of Pharmacy Administration, Linkou Chang Gung Memorial Hospital, Taiwan
BackgroundProton pump inhibitors (PPIs) with the relatively safe profiles are widely used for treatment of acid-related diseases. However, severe cutaneous adverse reactions (SCARs) induced by PPI such as Stevens-Johnson syndrome (SJS) or toxic epidermal necrolysis (TEN) are rarely reported.
MethodsThis was the cross-sectional study by analyzing.. The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress.
Last update 21 September 2019